Article Text

Download PDFPDF
Omalizumab-associated eosinophilic granulomatosis with polyangiitis: cause or coincidence?
  1. Luke Nessan Carson,
  2. Ashish Pradhan and
  3. Deepak Subramanian
  1. Respiratory Medicine, University Hospitals of Derby and Burton NHS Foundation Trust, Derby, UK
  1. Correspondence to Dr Luke Nessan Carson; luke.carson1{at}nhs.net

Abstract

Omalizumab is an anti-IgE monoclonal antibody used in severe allergic asthma. Herein, we describe a case of eosinophilic granulomatosis with polyangiitis, which manifested 3 months after initiation of omalizumab therapy, while maintenance corticosteroid therapy dose was unchanged.

  • asthma
  • drugs: respiratory system
  • vasculitis
  • respiratory system

Statistics from Altmetric.com

Footnotes

  • Contributors LNC acquired the information for the case report from the patients notes and was the primary author of the report. He coordinated attaining the patient perspective and consent from the patient. AP revised the case write up and helped write about the background to the case, as well as contributing to the discussion. DS supervised this report. He is the consultant in charge of the patient’s care, and revised the case report, giving approval for it’s submission. We all agree to be accountable for the article and to ensure that all questions regarding the accuracy or integrity of the article are investigated and resolved.

  • Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.

  • Competing interests None declared.

  • Provenance and peer review Not commissioned; externally peer reviewed.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.